Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pressure in ears, pain, cloudy ear. Taking sudafed. Will it be okay?

Last wednesday I was mixing music with my headphones on (over the ear full range monitors 20hz-20khz). I m usually careful about the volume level I listen at, but I did not even realize the volume was turned all the way up. I started to feel pressure on my ears so I stopped and took off the headphones. My right ear feels a lot better, but I m still feeling slight pressure/ very mild pain in my right ear. I went to the doctor last week and the doctor said my ear drums were not ruptured, but that the left ear drum looked to be a little cloudy. He prescribed my a nasal spray and I ve been taking sudafed . It has almost been a week and my ears still don t feel 100%. Could i have done permanent damage? How long does an injury like this normally take to heal.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
A sound induced hearing loss is called threshold shift which can either be temporary or permanent. In any case it is advisable to get an audiometric evaluation of your ears as soon as possible which will primarily diagnose your hearing loss if any and also be a baseline for further management and treatment. depending on the findings of the audiometry (called the PTA), the ENT will decide the further course of treatment.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor